Since Dallas has been on the 2mg dose of Intuniv, he's been unusually sleepy during the day. He' s not raged or melted down or shown any opposition -- which is the goal, but he's not "himself" either. His eyelids always look heavy, he has much, much less energy and motivation, and his enthusasm is so much less. His affect is kind of "flat". He says he doesn't feel good, and I'm afraid that the tiredness is what he's feeling. I've tried to reach his pdoc twice and only getting answering service, so I'm pretty sure she is out of the office until Monday.
I hope this is just his body adjusting to the medication change, as this is the dose his doctor prescribed. He goes back to school and to OT on Monday, so we'll get a better picture by then. For now, my boy who never ever napped, even at 4 years old, and who could stay up all night and exist (but horribly) on 5 hours of sleep, has had two naps in one week. I don't like the feeling he's being sedated by this medication. Not at all.
Why does it feel like it's always either one extreme or the other?